MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB

MEDLINE INDUSTRIES, LP MEDLINE; NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB
Catalog Number HCS4483
Medical Device Problem Codes Fluid/Blood Leak (1250); Gas Output Problem (1266); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "the nebulizers do not produce an aerosol and leak out the bottom, despite changing the nebulizer every single treatment." the facility reports they "feel like patients are not getting their full dose of medication.These nebulizers leak out the bottom consistently.If you use it more than once, it either does not mist and/or leaks." the facility reports "no patient harm." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "the nebulizers do not produce an aerosol and leak out the bottom, despite changing the nebulizer every single treatment.".
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer.Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093
2173279112
MDR Report Key24241258
Report Number1417592-2026-00079
Device Sequence Number10229246
Product Code CAF
UDI-Device Identifier10080196715541
UDI-Public10080196715541
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K091272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHCS4483
Device Lot Number01525040236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown